# SDR 2006FA0000826

- Difficulty date: July 27, 2006
- Submitted: August 23, 2006
- Operation: General aviation
- Aircraft: N533BM
- Make and model: Cessna 172S
- Aircraft serial: 172S8340
- Engine: Lyc IO360A1A
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 05010105364
- Condition: Frayed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION OF THE AIRFRAME IT WAS FOUND THAT THE LT AILERON  CROSSOVER CABLE WAS FRAYED AT THE ABBRASSION STRIP.  THE PROBABLE CAUSE IS THE CABLE RUBBING AGAINST THE ABBRASION BLOCK.  A POSSIBLE SOLUTION IS TO MAKE THE ABBRASION BLOCK OUT OF A SOFTER MATERIAL.  (K)
